Alert archive / New York / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 252, NWS Binghamton, NY

September 8, 2023Sullivan County, New York; Pike County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Sep 8, 2023, 5:02 PM EDT for Sullivan County, New York; Pike County, Pennsylvania. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2023, 5:02 PM EDT (21:02 UTC)
Expired
Sep 8, 2023, 6:00 PM EDT
In force
58 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Sullivan County, NY, Pike County, PA

The radar

The Binghamton radar (KBGM), 129 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 5:37 PM EDTHAIL 0.71 Sse Glen Spey, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 8, 3:11 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2023-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2023-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2469 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

961 
WUUS51 KBGM 082102
SVRBGM
NYC105-PAC103-082200-
/O.NEW.KBGM.SV.W.0252.230908T2102Z-230908T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
502 PM EDT Fri Sep 8 2023

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sullivan County in central New York...
  Pike County in northeastern Pennsylvania...

* Until 600 PM EDT.

* At 502 PM EDT, a severe thunderstorm was located over Pecks Pond,
  or 14 miles west of Montague, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lackawaxen, Blooming Grove, Shohola, Milford, Eldred, Glen Spey,
  Greeley, Pecks Pond, Highland Lake, and Millrift.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4132 7479 4122 7487 4119 7514 4125 7513
      4125 7517 4133 7520 4157 7499 4158 7472
      4150 7471 4149 7476 4147 7475 4144 7476
      4143 7473 4140 7474 4138 7470
TIME...MOT...LOC 2102Z 245DEG 18KT 4127 7508 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MPH
2 follow-up statements
024 
WWUS51 KBGM 082132
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
532 PM EDT Fri Sep 8 2023

NYC105-PAC103-082200-
/O.CON.KBGM.SV.W.0252.000000T0000Z-230908T2200Z/
Sullivan NY-Pike PA-
532 PM EDT Fri Sep 8 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTH CENTRAL SULLIVAN AND NORTHEASTERN PIKE COUNTIES...

At 532 PM EDT, a severe thunderstorm was located near Milford, or
near Montague, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Shohola, Milford, Greeley, Highland Lake, Millrift, Eldred, Glen
Spey, Mongaup Valley Wildlife Area, Twin Lakes, and Forestburgh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4132 7479 4122 7487 4120 7502 4134 7499
      4135 7514 4156 7487 4158 7472 4150 7471
      4149 7476 4147 7475 4144 7476 4143 7473
      4140 7474 4138 7470
TIME...MOT...LOC 2132Z 245DEG 18KT 4133 7491 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MPH
640 
WWUS51 KBGM 082149
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
549 PM EDT Fri Sep 8 2023

NYC105-PAC103-082200-
/O.CON.KBGM.SV.W.0252.000000T0000Z-230908T2200Z/
Sullivan NY-Pike PA-
549 PM EDT Fri Sep 8 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTH CENTRAL SULLIVAN AND NORTHEASTERN PIKE COUNTIES...

At 547 PM EDT, a severe thunderstorm was located over Shohola, or 12 
miles northwest of Montague, moving northeast at 20 mph. Other 
storng to severe thunderstorms were located along the Delaware River 
between Dingmans Ferry and Matamoras.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Shohola, Milford, Greeley, Highland Lake, Millrift, Eldred, Glen
Spey, Mongaup Valley Wildlife Area, Twin Lakes, and Forestburgh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4132 7479 4122 7487 4120 7500 4129 7494
      4136 7487 4139 7491 4140 7496 4142 7505
      4156 7487 4158 7472 4150 7471 4149 7476
      4147 7475 4144 7476 4143 7473 4140 7474
      4138 7470
TIME...MOT...LOC 2147Z 217DEG 17KT 4145 7494 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MPH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 4:59 PM EDT, 3 minutes earlier.

Area forecast discussion, Sep 8, 4:59 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
459 PM EDT Fri Sep 8 2023

.SYNOPSIS...
A slow moving front will continue to bring several rounds of
showers and thunderstorms to the region through the weekend. A
brief break is possible late Monday into Tuesday next week
before another cold front and additional chances for showers
and thunderstorms return.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
400 PM update...
Main concerns in the near term are focused on the scattered
thunderstorms this afternoon into the late evening...more patchy
fog again late tonight...and another late afternoon/evening
round of showers and storms Saturday.

The air mass has destabilized once again this afternoon and
convection has initiated both along a land/sea interface near
the I-95 corridor and along a surface trough/frontal boundary
farther inland. There is an axis of 1000-2000 J/kg of ML CAPE
that is nudging westward into portions of central NY and ne PA,
and the first storm developed and grew rapidly along this
instability gradient in Pike County PA and Sullivan County NY with
some wind damage and nickel sized hail.

A Severe Thunderstorms Watch has been issued for portions of ne
PA and Sullivan County NY until 11 PM. There could be a few
more strong to severe storms that develop this evening from the
Poconos into the far southern Catskills, but the majority of the
storms will be scattered across the region and not immersed in
the higher instability which will keep the storms from mostly
becoming severe. An embedded upper short wave currently over the
mid Atlantic will lift north within the moist flow and allow
for a final push of showers and weak storms late this evening
and tapering off into the early overnight hours.

After the last batch of showers/storms tonight, there will be
the threat of some low clouds and fog into Saturday morning.
Temperatures will continue to be fairly mild with continued
humidity. The moist southerly flow will continue through
Saturday as the upper trough over the Great Lakes remains nearly
stagnant. There will likely be morning stratus continuing into
the afternoon, with some breaks and eventual cumulus clouds
bubbling up slowly through the afternoon. With no real forcing
through most of the afternoon and the axis of instability
farther to the east, the threat of showers and storms should
hold off until after 4 PM. A couple weak embedded pulses will
ride north once again through the region and act to provide the
lift within the humid/unstable air mass and trigger more showers
and and storms. Some of the storms could produce gusty winds
and heavy downpours. The threat for severe should be shunted a
little more to the east on Saturday, but cannot be ruled out
completely.

Temperatures on Saturday will warm into the mid to upper 70s
with dew points in the 60s. After sunset Sat evening
temperatures will drop back into the 60s and the boundary layer
will stabilize enough to bring most of the convection to an
end...or at least weaken the storms substantially. Some rain
showers and weak storms may continue into the overnight hours
Sat night, but the threat for impacts will be degraded.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
430 pm update...

Conditions will remain unsettled with upper trough and a slow
moving surface front lingering into Monday. Shower and
thunderstorm activity will increase Sunday afternoon as a
surface low moves northeast along a southwest to northeast
running stationary boundary. Convection will continue into
Monday as the front and low slowly move east. Convection will
taper off late Monday from west to east. Deep moisture with not
much wind at low levels will increase the potential of heavy
rain and flash flooding Sunday PM.

Temperatures will vary little with highs in the 70s and lows in
the 60s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
430 pm update...

The broad trough will transition to a deeper sharper trough as
a closed low drops into the Great Lakes Tuesday and slowly moves
to upstate NY Thursday. The trough lifts northeast Friday and
Saturday. Monday night into Tuesday will be the longest dry
period in the coming week. Isolated diurnal showers and maybe a
thunderstorm form Tuesday afternoon, but coverage increases
greatly Wednesday with a slow moving occluded surface front.
Heavy rain is likely. Thursday into Friday the trough lifts out
and chances of convection decrease from west to east.

With the upper level trough temperatures will be on the cool
side. Highs fall to the mid and upper 60s and lower 70s
Wednesday to Friday. Lows in the 50s and 60s drop to the upper
40s to mid 50s Thursday night.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
Another round of scattered showers and thunderstorms are
expected later this afternoon and into the evening...mostly
after 22Z through 06Z. The greatest potential extends from AVP
up to BGM. After the convection moves through later tonight,
there will likely be low clouds and fog that develop and persist
into Saturday morning...through roughly 14-16Z. IFR conditions
are possible during this time with conditions improving to MVFR
after 16Z. Winds will remain mostly light and variable...and
more northerly 5 kt or less Saturday morning.

Outlook...

Saturday afternoon through Sunday...Scattered showers and
thunderstorms are expected this weekend. Convection on Saturday
looks to be mainly during the evening. Storms on Sunday appear
to initiate a little earlier in the afternoon and persist into
the evening. Brief restrictions within storms are possible,
along with restrictions on low clouds and fog.

Sunday night through Tuesday...Morning restrictions possible
from low clouds and or fog. Also, scattered showers throughout
this period but with fewer and higher restrictions.

Wednesday...A better chance of showers and storms exists by the
middle of the week with associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BJT
NEAR TERM...BJT
SHORT TERM...TAC
LONG TERM...TAC
AVIATION...BJT/MWG
Hazardous weather outlook, Sep 8, 4:09 PM EDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
409 PM EDT Fri Sep 8 2023

NYZ062-PAZ040-043-044-047-048-072-092015-
Sullivan-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
409 PM EDT Fri Sep 8 2023

...SEVERE THUNDERSTORM WATCH 674 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms at times through the weekend will bring torrential
rainfall and a risk for localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038-039-092015-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Bradford-Susquehanna-
409 PM EDT Fri Sep 8 2023

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms at times through the weekend will bring torrential
rainfall and a risk for localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 8, 3:37 PM EDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
337 PM EDT Fri Sep 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Tstm Wnd Dmg     1 SW Oneonta            42.44N 75.09W
09/07/2023                   Otsego             NY   911 Call Center

            Numerous trees down.

&&
Local storm report, Sep 8, 3:49 PM EDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
349 PM EDT Fri Sep 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     Tstm Wnd Dmg     3 W Barryville          41.48N 74.98W
09/08/2023                   Sullivan           NY   911 Call Center

            Trees and powerlines down near Roeblings
            Bridge.

&&

MPH
Special weather statement, Sep 8, 3:52 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Binghamton NY
352 PM EDT Fri Sep 8 2023

NYZ062-082015-
Sullivan NY-
352 PM EDT Fri Sep 8 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SULLIVAN COUNTY
THROUGH 415 PM EDT...

At 351 PM EDT, Doppler radar was tracking a strong thunderstorm over
Haven, or near Middletown, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bloomingburg, Highview, Haven, and Basha Kill.

This includes the following highway exits...
 Interstate 86/Route 17 between 113 and 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central New York.

&&

LAT...LON 4157 7442 4150 7449 4150 7466 4154 7464
      4158 7440
TIME...MOT...LOC 1951Z 248DEG 15KT 4152 7451

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MPH
Special weather statement, Sep 8, 3:58 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Binghamton NY
358 PM EDT Fri Sep 8 2023

NYZ057-082030-
Delaware NY-
358 PM EDT Fri Sep 8 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DELAWARE COUNTY
THROUGH 430 PM EDT...

At 358 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bovina Center, or 9 miles east of Delhi, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Roxbury, Stamford, Hobart, and Bovina Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4225 7451 4222 7479 4234 7482 4243 7462
      4242 7461 4237 7448 4230 7446
TIME...MOT...LOC 1958Z 248DEG 15KT 4228 7473

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MPH
Special weather statement, Sep 8, 4:47 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Binghamton NY
447 PM EDT Fri Sep 8 2023

NYZ062-PAZ048-082115-
Sullivan NY-Pike PA-
447 PM EDT Fri Sep 8 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SULLIVAN AND
CENTRAL PIKE COUNTIES THROUGH 515 PM EDT...

At 447 PM EDT, Doppler radar was tracking a strong thunderstorm near
Greeley, or 14 miles west of Montague, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lackawaxen, Blooming Grove, Shohola, Eldred, Glen Spey, Greeley,
Pecks Pond, Highland Lake, Millrift, and Twin Lakes.

This includes the following highway exits...
 Interstate 84 between 30 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central New York...and northeastern Pennsylvania.

&&

LAT...LON 4150 7471 4149 7476 4147 7475 4146 7476
      4143 7476 4143 7473 4140 7474 4116 7515
      4125 7513 4125 7529 4161 7495 4158 7470
TIME...MOT...LOC 2047Z 229DEG 13KT 4138 7505

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MPH
Special weather statement, Sep 8, 4:58 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Binghamton NY
458 PM EDT Fri Sep 8 2023

NYZ024-025-055-082130-
Chemung NY-Tioga NY-Tompkins NY-
458 PM EDT Fri Sep 8 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHEMUNG...WEST
CENTRAL TIOGA AND SOUTH CENTRAL TOMPKINS COUNTIES THROUGH 530 PM
EDT...

At 457 PM EDT, Doppler radar was tracking a strong thunderstorm over
Erin, or 9 miles northeast of Elmira, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Erin, Candor, Spencer, Van Etten, Lockwood, Willseyville, Breesport,
South Danby, North Spencer, and West Candor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4221 7677 4224 7669 4225 7662 4227 7662
      4236 7638 4213 7626 4207 7670
TIME...MOT...LOC 2057Z 251DEG 19KT 4215 7664

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MPH

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 2:56 PM EDTSevere Thunderstorm WarningBGMSullivan49 min
Sep 8, 3:52 PM EDTSpecial Weather StatementBGMOrange23 min
Sep 8, 3:58 PM EDTSpecial Weather StatementBGMDelaware32 min
Sep 8, 4:58 PM EDTSpecial Weather StatementBGMTioga32 min
Sep 8, 5:06 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga, Tompkins39 min
Sep 8, 5:19 PM EDTAreal Flood AdvisoryBGMSullivan3 hr
Sep 8, 5:56 PM EDTFlash Flood WarningBGMSullivan4 hr
Sep 8, 5:59 PM EDTSevere Thunderstorm WarningBGMSullivan25 min
Sep 8, 7:10 PM EDTSpecial Weather StatementBGMSullivan35 min
Sep 8, 7:46 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga59 min
Sep 8, 2:23 PM EDTSpecial Weather StatementBGMPike37 min
Sep 8, 4:47 PM EDTSpecial Weather StatementBGMPike28 min
Sep 8, 5:57 PM EDTSevere Thunderstorm WarningBGMPike40 min
Sep 8, 6:26 PM EDTSpecial Weather StatementBGMPike34 min
Sep 8, 6:33 PM EDTFlash Flood WarningBGMPike3 hr
Sep 8, 6:33 PM EDTSevere Thunderstorm WarningBGMPike35 min

Nearby

Severe Thunderstorm Warnings in New York, 2023Severe Thunderstorm Warnings in Pennsylvania, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.